# SDR CA100917003

- Difficulty date: September 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 79,016 hours
- Engine: Ge CF680C2A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 1132543
- Condition: Chafed
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VBV ACTUATOR TUBE AND HOSE FOUND CHAFING - PN 113254-3 (IPC 72-00-00, FIG 4, ITEM 80) ON VBV FEEDBACK CABLE.  THIS CHAFING CAUSED A FUEL LEAK THAT WAS FOUND DURING THE WALKAROUND.  TUBE AND HOSE FUEL VBV HAS BEEN REPLACED IAW AMM 75-32-01 AND ESM 72-00-00.  FLEET CAMPAIGN TO FOLLOW.
